# SDR SIMA20130604010

- Difficulty date: June 4, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 25,364 hours, 17,779 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Board
- Part number: 835CE02Y01
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A TRU 2 FAIL AND NOTICED A FAINT ELECTRICAL ODOR.  ACFT REMOVED FROM SERVICE. REPLACED PRINTED CIRCUIT BOARD.
